# SDR DALA2015061203758

- Difficulty date: June 9, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 61,632 hours, 44,427 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING AT SEAT 24D IN THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE IN THE UNDERSEAT HARNESS. THE WIRE HARNESS WAS REPAIRED AND THE SYSTEM RETURNED TO NORMAL OPERATION.  LP 7126129.
